# SDR 95ZZZX3455

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Power Supply
- Part number: 3641
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX\MCI - FLT 592 -  ONE HOUR OUT OF PHX, THE STANDBY HORIZON FLAGGED AND THE CIRCUIT BREAKER TRIPPED.  DUE TO MEL RESTRICTIONS, AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE POWER SUPPLY FAILED.  REPLACED POWER SUPPLY AND INDICATOR.  AIRCRAFT RETURNED TO SERVICE.  REF CONTROL NR AWXA9500421.  (X)
